# SDR CX7A194J19

- Difficulty date: August 19, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Aircraft time: 24,888 hours, 26,501 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Avionics Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT, INDICATION APPEARED TO BE FALSE.  LIGHT STILL ON AFTER SHUTDOWN.
